Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Composition operators induced by rational functions
HTML articles powered by AMS MathViewer

by R. K. Singh PDF
Proc. Amer. Math. Soc. 59 (1976), 329-333 Request permission

Abstract:

A necessary and sufficient condition for a rational function to define a composition operator on ${L^p}(\mu )$ is given in this paper, where $\mu$ is the Lebesgue measure on the Borel subsets of the real line. In particular, all polynomials inducing composition operators are completely determined.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37
  • Retrieve articles in all journals with MSC: 47B37
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 329-333
  • MSC: Primary 47B37
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0417847-4
  • MathSciNet review: 0417847